# SDR DALA2021110906893

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 80,076 hours, 13,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1820 APPROACHING LEVEL OFF AT FL340, L AND R UTILITY BUS, L AND R RECIRC FANS AND GASPER FAN TRIPPED OFF. WIFF OF ELECTRIC FUMES IN CREW REST AND LAST 3 ROWS DISSIPATED AFTER FEW MINUTES. CORRECTIVE ACTION: R/R LT & RT RECIRC AIR FILTERS PER B767 AMM 21-25. R/R #1 BPCU PER B767 AMM 24-41 (8050750)
